Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 15, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 20, 2012, 12:15 AM CDT for Webb County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2012, 12:15 AM CDT (05:15 UTC)
- Expired
- Mar 20, 2012, 1:00 AM CDT
- In force
- 45 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County Webb County, TX
The radar
The Laughlin AFB radar (KDFX), 159 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 6:21 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 5.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1142 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 2280 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
377
WUUS54 KCRP 200515
SVRCRP
TXC479-200600-
/O.NEW.KCRP.SV.W.0015.120320T0515Z-120320T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1215 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WEBB COUNTY IN SOUTH CENTRAL TEXAS
* UNTIL 100 AM CDT
* AT 1215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED 11 MILES NORTHWEST OF COLUMBIA BRIDGE...OR
30 MILES NORTHWEST OF LAREDO...AND MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAS TIENDAS...
LA ESPERANZA RANCH AIRPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR SOUTH TEXAS.
&&
LAT...LON 2819 9979 2819 9942 2798 9939 2765 9971
2765 9972 2772 9977 2772 9979 2779 9988
2784 9989 2787 9991 2790 9991 2794 9995
2797 9994 2799 9999
TIME...MOT...LOC 0515Z 227DEG 39KT 2786 9981
$$
MB1 follow-up statement
974
WWUS54 KCRP 200535
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1235 AM CDT TUE MAR 20 2012
TXC479-200600-
/O.CON.KCRP.SV.W.0015.000000T0000Z-120320T0600Z/
WEBB-
1235 AM CDT TUE MAR 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHWESTERN WEBB COUNTY...
AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF LAS TIENDAS...OR
20 MILES WEST OF ENCINAL...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
LA ESPERANZA RANCH AIRPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR SOUTH TEXAS.
&&
LAT...LON 2819 9979 2819 9942 2800 9942 2770 9972
2765 9972 2772 9977 2772 9979 2779 9988
2784 9989 2787 9991 2790 9991 2794 9995
2797 9994 2799 9999
TIME...MOT...LOC 0535Z 227DEG 39KT 2804 9962
$$
MBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 11:05 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Mar 19, 11:05 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1105 PM CDT MON MAR 19 2012
.DISCUSSION...EXTENDED WIND ADVISORY FOR THE COASTAL LOCATIONS
THROUGH THE MORNING HOURS. IN ADDITION...EXTENDED THE SMALL CRAFT
ADVISORY THROUGH THE MID MORNING. FINALLY GETTING SOME CONVECTION
DEVELOPING OVER THE WESTERN LOCATIONS...EXPECTING THE MAIN LINE
OVER THE HILL COUNTRY TO MOVE THROUGH AFTER 06Z AND CONTINUING
THROUGH THE MID MORNING HOURS. HOW FAR SOUTH THE DEVELOPMENT MAY
BE IS THE QUESTION. MODELS PICKING UP ON MOVING A SURFACE LOW OVER
THE WESTERN AREAS TO SHIFT A BIT FURTHER EAST...BRINGING IN DRIER
AIR IN THE MIDLEVELS...INCREASING THE CAP. HOWEVER...ENOUGH
CONVERGENCE MAY BE PRESENT ESPECIALLY OVER THE EASTERN HALF OF THE
CWA...TO ALLOW THE LINE OF STORMS TO MOVE ALL THE WAY TO THE
COAST. EARLY TONIGHT...THE BEST CHANCES OF SEVERE WEATHER WILL
REMAIN OVER THE FAR WEST TO NORTHWESTERN LOCATIONS...WITH BEST
CHANCES OF SEVERE SHIFTING WELL OVER THE NORTHERN TO NORTHEASTERN
LOCATIONS TOWARDS DAYBREAK.
&&
.PREV DISCUSSION... /ISSUED 709 PM CDT MON MAR 19 2012/
DISCUSSION...PLEASE SEE UPDATED 00Z AVIATION DISCUSSION.
AVIATION...CEILINGS WILL LOWER TO MVFR/IFR THROUGH THE NIGHT.
STORMS ARE DEVELOPING OVER SOUTH CENTRAL TEXAS...WITH MORE
DEVELOPMENT EXPECTED TO MOVE IN BEHIND THIS LINE OF STORMS OFF THE
SIERRA MADRE IN MEXICO...POSSIBLY AFFECTING LRD AFTER 03Z. A MORE
ORGANIZED LINE OF STORMS IS EXPECTED TO PUSH THROUGH LATE TONIGHT
THROUGH TUESDAY MORNING...REACHING AREAS FROM ALI-VCT AROUND
06Z...THEN TO CRP BY 10Z. SOME OF THESE STORMS HAVE TO POSSIBILITY
TO BECOME STRONG TO SEVERE WITH STRONG WINDS AND HAIL BEING THE
MAJOR THREAT...WITH BEST CHANCES OF SEVERE OVER AREAS NORTH OF A
COT-ALI-VCT LINE. THE STORMS SHOULD PUSH OUT OF THE AREA BY MID
MORNING THROUGH THE EARLY AFTERNOON...WITH N-NW WINDS DEVELOPING
AND VFR CONDITIONS.
PREV DISCUSSION... /ISSUED 335 PM CDT MON MAR 19 2012/
SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...THE MAIN FORECAST
CONCERN FOR TONIGHT WILL BE THE THREAT FOR SEVERE WEATHER ACROSS
SOUTH TEXAS. THE FORECAST AREA REMAINS IN A SLIGHT RISK FROM THE
SPC...WITH THE GREATEST THREAT BEING DAMAGING STRAIGHT LINE WINDS
AND LARGE HAIL. POTENT UPPER LEVEL TROUGH WILL SLOWLY MOVE OUT OF
THE ROCKIES/FOUR CORNERS REGION OVERNIGHT. THIS WILL PUSH A
PACIFIC COLD FRONT ACROSS THE REGION OVERNIGHT INTO EARLY TUESDAY
MORNING. FORECAST MODELS HAVE THE LOW LEVEL JET STRENGTHEN TO 50-60KTS
LATE TONIGHT...HELPING TO FEED LOW LEVEL MOISTURE INTO THIS
SYSTEM. FORECAST MODELS SHOW ISOLATED STORMS TO DEVELOP AROUND 00Z
OUT WEST...AHEAD OF THE FRONT. THESE STORMS COULD BECOME
SUPERCELLULAR AND WILL BE WORTH WATCHING IF THEY INITIATE. A LINE
OF CONVECTION ACROSS THE HILL COUNTRY WILL DEVELOP SOUTHWARD ALONG
THE FRONT AND PUSH THROUGH THE REGION BETWEEN MIDNIGHT AND
SUNRISE. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THIS
ACTIVITY WITH ISOLATED RAINFALL AMOUNTS GREATER THAN 2 INCHES.
ACROSS THE FAR SOUTH...LESS INSTABILITY AND A STRONGER CAP WILL
LIMIT THE SEVERE POTENTIAL. DRIER AND COOLER CONDITIONS ARE
EXPECTED IN WAKE OF THE FRONTAL PASSAGE TUESDAY. HOWEVER...SOME
MODELS LINGER MOISTURE AND PRECIPITATION ACROSS THE REGION WITH
THE MAIN UPPER LEVEL LOW STILL EXITING THE REGION. FOR NOW...WILL
END PRECIPITATION FROM WEST TO EAST THROUGH TUESDAY NIGHT.
LONG TERM (WEDNESDAY THROUGH MONDAY)...TEMPERATURES WILL BE THE
MAIN FORECAST CONCERNS THROUGH THE EXTENDED. AT THE BEGINNING OF THE
PERIOD...UPPER LEVEL LOW WILL BE CENTERED OVER NORTH CENTRAL
TEXAS...WITH THE FRONT SETTLING OFF SHORE BY THIS TIME. EXPECT
CHANCES FOR PRECIP TO BE WINDING DOWN FROM WEST TO EAST AS DRIER AIR
FILTERS INTO THE WESTERN PARTS OF THE CWA. HOWEVER...LEFT SOME LOW
END POPS ACROSS THE FAR EASTERN SECTIONS AND PARTS OF THE COASTAL
WATERS WHERE MOISTURE WILL STILL LINGER. UPPER LEVEL LOW WILL PULL
AWAY FROM SOUTH TEXAS WEDNESDAY NIGHT INTO THURSDAY. COOLER TEMPS IN
STORE FOR WEDNESDAY BEHIND DEPARTING SYSTEM WITH LOWER 80S OUT WEST
TO LOWER 70S NEAR THE COAST. GFS/EURO AGREE ON UPPER LEVEL RIDGE
BUILDING INTO THE REGION FROM THE SOUTH THE LATTER HALF OF THE WORK
WEEK...WITH TEMPS REBOUNDING WELL INTO THE 80S INLAND TO MID/UPPER
70S ALONG THE COAST. LITTLE CHANGE TO THE EXTENDED WITH NON
MENTIONABLE POPS AS UPPER RIDGE WILL REMAIN THE DOMINANT FEATURE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 71 80 52 76 53 / 60 50 30 10 10
VICTORIA 70 76 53 73 50 / 90 70 30 10 10
LAREDO 67 82 52 81 53 / 60 20 10 10 10
ALICE 71 80 51 79 50 / 60 40 20 10 10
ROCKPORT 70 77 54 73 58 / 50 70 30 10 10
COTULLA 63 76 50 78 49 / 70 20 10 10 10
KINGSVILLE 71 82 50 78 50 / 50 40 30 10 10
NAVY CORPUS 71 77 55 72 58 / 50 50 30 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING ZONES:
ARANSAS...CALHOUN...KLEBERG...NUECES...REFUGIO...SAN
PATRICIO...VICTORIA.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL FROM 20 TO 60 NM.
&&
CB/85...UPDATEHazardous weather outlook, Mar 19, 6:00 AM CDT, 18 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 600 AM CDT MON MAR 19 2012 TXZ229>234-239>247-201100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 600 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY...WITH THUNDERSTORMS LIKELY OVERNIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT WITH DAMAGING WINDS BEING THE GREATEST THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCES FOR STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL END OVER THE EXTREME EASTERN PORTIONS OF SOUTH TEXAS BY LATE TUESDAY MORNING. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TUESDAY AFTERNOON THE RIO GRANDE PLAINS AND WESTERN BRUSH COUNTRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. GMZ230-235-250-255-270-275-201100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 600 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS DURING TODAY. THUNDERSTORM CHANCES INCREASE AFTER MIDNIGHT TONIGHT. STRONG THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT. THE MAIN THREAT WILL BE FOR DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCES FOR STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL END OVER THE GULF WATERS BY EARLY TUESDAY AFTERNOON. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY EVENING OVER THE GULF WATERS WHICH COULD PRODUCE BRIEF WIND GUSTS AND CLOUD TO WATER LIGHTNING. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THROUGH TUESDAY MORNING FOR ALL MARINE INTERESTS...THEN OVER THE GULF WATERS THROUGH WEDNESDAY MORNING.
In the hours before
Special weather statement, Mar 19, 6:33 PM CDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 633 PM CDT MON MAR 19 2012 TXZ229-200000- LA SALLE- 633 PM CDT MON MAR 19 2012 ...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE COUNTY... AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WOODWARD...OR 9 MILES NORTHWEST OF COTULLA...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. JR
Special weather statement, Mar 19, 7:20 PM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 720 PM CDT MON MAR 19 2012 TXZ229>234-239>247-201000- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 720 PM CDT MON MAR 19 2012 ...POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TONIGHT THROUGH TUESDAY MORNING OVER SOUTH TEXAS... A POTENT UPPER LEVEL DISTURBANCE IS EXPECTED TO IMPACT SOUTH TEXAS TONIGHT THROUGH TUESDAY MORNING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP MONDAY EVENING OVER THE EDWARDS PLATEAU AND NORTHERN RIO GRANDE PLAINS...THEN SPREAD SOUTHEAST AND EAST OVERNIGHT INTO SOUTH TEXAS. ATMOSPHERIC CONDITIONS WILL SUPPORT SOME OF THE STORMS BECOMING STRONG AND POSSIBLY SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH TEXAS. HOWEVER...THE BEST THREAT FOR SEVERE STORMS WILL BE OVER THE NORTHERN PORTIONS OF SOUTH TEXAS NEAR AND NORTH OF A FREER TO REFUGIO TO PORT LAVACA LINE. THE MAIN CONCERN WILL BE STRONG STRAIGHT LINE WINDS ALONG THE LEADING EDGE OF THE CONVECTIVE COMPLEX...AND POSSIBLY LARGE HAIL IN SOME OF THE INDIVIDUAL STORMS. AN ISOLATED TORNADO CANNOT BE RULED OUT. THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WILL DIMINISH BY LATE TUESDAY MORNING AS THE CONVECTIVE AREA OF STORMS MOVES EAST OUT OF THE AREA. RAINFALL AMOUNTS TONIGHT THROUGH TUESDAY EVENING ARE EXPECTED TO AVERAGE AROUND 1/2 TO 1 INCH ALONG AND NORTH OF A COTULLA TO ALICE TO ROCKPORT LINE. SOUTH OF THIS LINE GENERALLY 1/10 TO 1/4 OF AN INCH OF RAINFALL IS EXPECTED. ISOLATED AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE AROUND THE VICTORIA CROSSROADS REGION. RESIDENTS AND MARINERS...INCLUDING EMERGENCY MANAGERS...SPOTTERS AND LAW ENFORCEMENT...SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE CONCERNING THIS DEVELOPING WEATHER SITUATION. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES. YOU CAN ALSO VISIT OUR WEBSITE AT... WWW.WEATHER.GOV/CORPUSCHRISTI.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 11:27 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 48 min |
| Mar 20, 12:49 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 41 min |
| Mar 20, 1:32 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 43 min |
| Mar 20, 2:17 AM CDT | Severe Thunderstorm Warning | CRP | Duval, La Salle, McMullen, Webb | 58 min |
| Mar 20, 2:26 AM CDT | Areal Flood Advisory | CRP | La Salle | 109 min |
| Mar 20, 3:06 AM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak, McMullen | 54 min |
| Mar 20, 3:28 AM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 32 min |
| Mar 20, 3:36 AM CDT | Tornado Warning | CRP | Bee, Live Oak | 24 min |
| Mar 20, 5:30 AM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun | 6 hr |
| Mar 20, 5:31 AM CDT | Special Marine Warning | CRP | 89 min | |
| Mar 20, 6:30 AM CDT | Special Marine Warning | CRP | 60 min | |
| Mar 20, 6:52 AM CDT | Special Marine Warning | CRP | 83 min | |
| Mar 20, 7:30 AM CDT | Special Marine Warning | CRP | 60 min | |
| Mar 20, 7:46 AM CDT | River Flood Warning | CRP | Calhoun, Victoria | 4 days |
| Mar 20, 7:46 AM CDT | River Flood Warning | CRP | Calhoun, Victoria | 7 days |
| Mar 20, 10:09 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Victoria | 10 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.